Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Red rashes, round and fever. Sounds like dengue? Help

Hi Doctor... my nephew got fever since yesterday and round-red rashes suddenly appeared in his body. His fever never stop until midnight so I decided to bring him to the doctor. I feared that he got dengue but the test results said no. It was found out that he has +1 albumin 4-6/HPF RBC and 8-10 HPF Pus cells and few epith. They said that he has a urinary tract problem, but what I want to know that I forgot to ask, is that why rashes appeared? Want happened to him? Thank you for considering my query.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there.
It is very possible that he has a UTI. It is more likely to be a viral infection & a similar rash on the trunk. Alternatively it could be a bacterial infection with a hypersensitivity reaction on the trunk. This is quite a common occurence. However, i need a more descriptive account of the rash & /or photographic evidence to be certain. It would be great if you could upload the same onto this web-site using the 'upload data' icon to the right of your screen. In the interim, please treat him with the appropriate antibiotic prescribed by the doctors' & when the UTi & Fever clear, so will the rash. Topical calamine lotion in the interim may be the way forward till a clear-cut diagnosis is established. Wish you & your nephew good health always! Cheers! P.S. Do visit a dermatologist on the ground nearest you & the HCN directory may be a good place to start as regards the rash!
Dr Praveen Rodrigues MD
Dermatologist, cosmetologist, Venereologist\Vikram Hospital, Bangalore, India
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor